Hi You will get through this horrible withdrawal I was on effexor 8 years and have had withdrawals for seven months now fading. I take a beta blocker propananol 40 mgs am and clonidine 100 mg's pm they help people coming off drink and drugs I went to a private Dr for these. remember withdrawals alos mimic depression and anxiety your brain has to heal itself it has been switched off and withdrawals are due to addiction and your brain is trying to heal itself.
Take care and Remember you'll have a different life when this is over and it will come to pass !!!
Love Lorraine xx
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.